Lie Symmetries and CR Geometry - Université Paris-Saclay Access content directly
Journal Articles Journal of Mathematical Sciences Year : 2008

Lie Symmetries and CR Geometry

Joël Merker

Abstract

This paper is divided into three parts 1. Part I develops a general, new theory (inspired by modern CR geometry) of Lie symmetries of completely integrable pde systems, viewed from their associated submanifolds of solutions. Part II constructs general combinatorial formulas for the prolongations of vector fields to jet spaces. Part III explicitly characterizes the flatness of some systems of the second order. The results presented here are original and were not published elsewhere; most formulas of Parts II and III were verified by means of Maple Release 7.
Fichier principal
Vignette du fichier
merker-april-18-2006.pdf (825.86 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03286232 , version 1 (17-07-2021)

Identifiers

Cite

Joël Merker. Lie Symmetries and CR Geometry. Journal of Mathematical Sciences, 2008, 154 (6), pp.817-922. ⟨10.1007/s10958-008-9201-5⟩. ⟨hal-03286232⟩
14 View
23 Download

Altmetric

Share

Gmail Facebook X LinkedIn More